# SDR DHL2000801102

- Difficulty date: June 23, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Deformed
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CK; LT IB WING, TE OB FLAP DEFORMED AT XW 255.00.  REMOVED DEFORMED T/E IAW SRM 51-1-21 PAGE 1, CLEANED,TREATED AND PRIMED AREA IAW SRM 51-1-8B, PAGE 1-2, FABRICATED AND INSTALLED TE SECTION IAW SRM 51-7-21 PAGE 1. REF: N/R 1090.
